MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CRUCIATE RETAINING POLY BEARING 12MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CRUCIATE RETAINING POLY BEARING 12MM; PROSTHESIS, KNEE
Catalog Number 42512000512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Arthrofibrosis (4885)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D2, d4, g4: diligence is in process to provide product identification information; however, no further information has been provided at this time.D10: unknown tibial component lot # unk.Unknown femoral component lot # unk.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a knee replacement on an unknown date.Subsequently, the patient was revised due to stiffness and soft tissue contraction.During the revision a smaller sized poly was installed.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number: (b)(4).
 
Event or Problem Description
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2; a3a; b1; b2; b5; d1; d2a; d2b; d4; d6a; e1; e2; g1; g3; g4; h1; h4; h6.The following sections were updated: b5; d4; g3; g4; h6; h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.The reported products were reviewed for compatibility with no issues noted.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CRUCIATE RETAINING POLY BEARING 12MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22991025
Report Number0001822565-2025-03314
Device Sequence Number21034252
Product Code MBH
UDI-Device Identifier00889024235137
UDI-Public(01)00889024235137(17)240831(10)64517712
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/31/2024
Device Catalogue Number42512000512
Device Lot Number64517712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer08/15/2025
10/23/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/06/2025
11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale